# SDR DALA2023032802383

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,013 hours, 27,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L DOOR EXIT SIGN COVER BROKEN. CORRECTIVE ACTION: R/R EXIT LIGHT LENS COVER IAW B757 AIPC 33-51-01-34. (9886284)
